# SDR DALA2018102330182

- Difficulty date: December 4, 2014
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 102,636 hours, 14,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 FAILSAFE STRAP REPAIRED IAW 5312-01170SECT 10 / 
